# SDR SWIA200514892

- Difficulty date: April 6, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,470 hours, 3,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE FLOORBEAM AT RBL 9.0 O/B ATTACH ANGLE AT FS 280 IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION. REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-16, 51-23-00.
